Ob-Gyn questions? Ask a gynecologist online.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
There is possibility of uterus lining efect.
Infection is a common cause.
D & C procedure also can cause injury to the lining.
Please get a pelvic ultrasound for further evaluation.
Your thyroid function also needs to be checked with serum TSH level.
If every thing normal, then you will need combination oral birth control pill ( estradiol and levonorgestrel) for 3-4 months to regulate your cycle. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
That can be due to the hormone effect or infection or change in uterus lining causing such episodes.
That is why I suggested above tests to provide the specific cause.
But fully treatable.